Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 7:21 PM EDT for Atkinson County, Clinch County, Coffee County, Georgia. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2012, 7:21 PM EDT (23:21 UTC)
- Expired
- May 22, 2012, 8:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Atkinson County, GA, Clinch County, GA, Coffee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:30 PM EDT | TSTM WND DMG | Willacoochee, GA | A TREE WAS REPORTED DOWN ON HIGHWAY 82 IN WILLACOOCHEE. TIME OF EVENT ESTIMATED BY RADAR. |
| May 22, 7:45 PM EDT | HAIL 0.75 | 1 S Douglas, GA | NUMEROUS REPORTS OF DIME SIZED HAIL BETWEEN DOUGLAS AND THE ATKINSON COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WUUS52 KJAX 222321
SVRJAX
GAC003-065-069-230015-
/O.NEW.KJAX.SV.W.0075.120522T2321Z-120523T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT TUE MAY 22 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATKINSON COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
SOUTHWESTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 815 PM EDT
* AT 720 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF WILLACOOCHEE...AND MOVING EAST AT
30 MPH. ANOTHER SEVERE STORM WAS AROUND 15 MILES NORTHWST OF
HOMERVILLE ALSO MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLACOOCHEE...PEARSON...DOUGLAS AND COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3147 8315 3154 8276 3110 8269 3110 8298
3118 8298 3119 8305 3124 8305 3127 8304
3131 8307 3133 8307 3136 8311 3140 8314
TIME...MOT...LOC 2320Z 260DEG 28KT 3138 8310
$$
PETERSON2 follow-up statements
434
WWUS52 KJAX 222352
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT TUE MAY 22 2012
GAC003-065-069-230015-
/O.CON.KJAX.SV.W.0075.000000T0000Z-120523T0015Z/
ATKINSON GA-CLINCH GA-COFFEE GA-
752 PM EDT TUE MAY 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN COFFEE...NORTHWESTERN CLINCH AND ATKINSON
COUNTIES...
AT 751 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES SOUTH OF DOUGLAS...MOVING EAST AT 30 MPH. THERE HAVE BEEN REPORTS
OF DIME SIZED HAIL FROM NEAR DOUGLAS TO THE COUNTY BORDER.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COGDELL
AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3147 8315 3154 8276 3110 8269 3110 8298
3118 8298 3119 8305 3124 8305 3127 8304
3131 8307 3133 8307 3136 8311 3140 8314
TIME...MOT...LOC 2351Z 260DEG 28KT 3142 8282
$$
PETERSON891
WWUS52 KJAX 230003
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT TUE MAY 22 2012
GAC069-230010-
/O.CAN.KJAX.SV.W.0075.000000T0000Z-120523T0015Z/
COFFEE GA-
803 PM EDT TUE MAY 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COFFEE COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3120 8299 3121 8295 3124 8305 3123 8298
3124 8298 3125 8294 3124 8273 3110 8269
3110 8298 3118 8298 3119 8305 3124 8305
TIME...MOT...LOC 0000Z 260DEG 28KT 3143 8274
$$
GAC003-065-230015-
/O.CON.KJAX.SV.W.0075.000000T0000Z-120523T0015Z/
ATKINSON GA-CLINCH GA-
803 PM EDT TUE MAY 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN CLINCH AND SOUTHERN ATKINSON COUNTIES...
AT 800 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 10 MILES WEST OF COGDELL...MOVING EAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3120 8299 3121 8295 3124 8305 3123 8298
3124 8298 3125 8294 3124 8273 3110 8269
3110 8298 3118 8298 3119 8305 3124 8305
TIME...MOT...LOC 0000Z 260DEG 28KT 3143 8274
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:03 PM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, May 22, 3:03 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 303 PM EDT TUE MAY 22 2012 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING... .SHORT TERM... THIS AFTERNOON THROUGH TONIGHT...A MID AND UPPER LEVEL TROUGH PRESENTLY OVER WERN GA TO SE AL AND THE FL PANHANDLE WILL PROGRESS EWD WITH COOLER TEMPS ALOFT (-13C TO -15C IN SE GA) AND DAYTIME INSTABILITY ENABLING ISOLATED TO SCT CONVECTION TO DEVELOP. CURRENT RADAR TRENDS SUGGEST INCREASING INSTABILITY WITH SCT SHOWERS AND STORMS FROM NEAR ST AUGUSTINE TO NEAR OCALA. THIS IS IN RESPONSE TO EARLIER OUTFLOW BOUNDARY AND W COAST SEA BREEZE. NONE OF THE MODELS SEEM TO BE LATCHING ONTO THE CURRENT CONVECTION VERY WELL. FOR THIS EVENING...WILL MAINTAIN 40 TO NEAR 50% SHOWER/TSTMS CHANCES ALONG THE E COAST AND OVER SECTIONS OF SE GA AND ABOUT 30% ELSEWHERE AND THEN LOWER TO SLIGHT CHANCE OR LESS AROUND MIDNIGHT. INCREASED STORM ORGANIZATION POSSIBLE AS MID LEVEL FLOW INCREASES THROUGH THE EVENING WITH MULTI-CELLS CLUSTERS POSSIBLE...AND MORE DISCRETE THUNDERSTORM CELLS OVER THE S ZONES. LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S. WON'T RULE OUT SOME PATCHY FOG LATE TONIGHT WITH LIGHT WINDS/WEAK PRES GRADIENT IN PLACE. WED AND THU...DEEP LAYER MOISTURE AND SUBSIDENCE INCREASES OVER THE AREA AS THE TROUGH LIFTS OUT TO THE NE. MAX TEMPS AROUND 87 TO 92 BOTH DAYS. HOWEVER...ON WED A SHORTWAVE TROUGH MOVES INTO THE WRN GULF AND INTO THE CENTRAL GULF BY 12Z THU. THIS SYSTEM APPEARS TO INDUCE SFC LOW DEVELOPMENT...PERHAPS IN THE FORM OF ELONGATED TROUGHING FROM WRN CUBA TO BAHAMAS ON THU. WHAT THIS WILL TRANSLATE IN FOR US IS A TRANSITION TO A S AND PERHAPS SE LLVL FLOW BY THU. LIKE YESTERDAY...THE GUIDANCE HAS BEEN SHOWING ONSHORE FLOW DEVELOPING LATER IN THE WEEK. FOR NOW...WILL MAINTAIN SLIGHT SHOWER/TSTM CHANCES OVER THE ERN ZONES AND COASTAL WATERS BOTH WED AND THU...THOUGH THE BETTER CHANCES SHOULD EXIST ON THU AS PWATS INCREASE FROM 1 INCH ON WED TO ABOUT 1.4 INCHES ON THU. ON FRI...MOST OF THE GUIDANCE KEEPS HIGHER DEEPER LAYER MOISTURE E AND S OF THE AREA AND AN ELY FLOW. ONLY LOW END POPS EXPECTED AT THIS TIME WITH HIGHS AGAIN IN UPPER 80S AND LOWER 90S AS A DEEP LAYER HIGH PRES RIDGE BUILDS OVER THE MS VALLEY. .LONG TERM...SAT-TUE. STRONG HIGH PRES AT SFC AND ALOFT SHIFTS NE INTO THE TN VALLEY ON SAT WHILE WEAK TROUGHING REMAINS OVER THE WRN ATLC INTO THE BAHAMAS TO NEAR SRN FL AND THE SE GULF OF MEXICO. AN ELY FLOW LOOKS MOST PROBABLE WITH SFC HIGH TO OUR N AND ANTICIPATE ONLY LOW END RAIN CHANCES AND WARMER THAN NORMAL TEMPS. DUE TO THE MODEL VARIABILITY AND SOLUTIONS SUN THROUGH TUE...HAVE NOT MADE ANY OTHER CHANGES TO THE FORECAST ATTM. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND POTENTIALLY IMPACT SSI...JAX...AND VQQ AFTER 20Z...WITH ACTIVITY AT CRG POSSIBLY BEGINNING BY 20Z. PLEASE CHECK FOR AMENDMENTS LATE THIS AFTERNOON AND INTO THE EVENING HOURS FOR UPDATES ON TIMING AND INTENSITY. MAINLY SOUTHWEST WINDS OF 10 TO 20 KNOTS FROM JUST OFF THE SURFACE UP TO 10000 FEET WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KNOTS ABOVE 4000 FEET AT THE AREA TERMINALS AFTER 00Z. && .MARINE... SOUTH TO SOUTHWEST WINDS WILL NEAR CAUTION CRITERIA OVER THE OFFSHORE WATERS THIS EVENING. WAVES OFFSHORE WILL BUILD TO NEAR 5 FEET. WINDS WILL SUBSIDE BELOW CAUTION CRITERIA OVER THE OFFSHORE WATERS DURING THE PREDAWN HOURS. SOUTHEAST TO SOUTH WINDS WILL ONCE AGAIN BRIEFLY INCREASE TO NEAR CAUTION CRITERIA OVER THE OFFSHORE WATERS ON WEDNESDAY AFTERNOON AND EVENING. WINDS AND SEAS WILL BUILD BEGINNING LATE THURSDAY AS LOWER PRESSURES DEVELOP OVER THE BAHAMAS AND HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC...TIGHTENING OUR LOCAL PRESSURE GRADIENT. CAUTION OR SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. RIP CURRENTS: A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE EVENING HOURS DUE TO A LINGERING EASTERLY LONG PERIOD SWELL. A MODERATE RISK MAY CONTINUE INTO WEDNESDAY AS ONSHORE WINDS BEGIN TO INCREASE. && .FIRE WEATHER... MINIMUM RH'S WILL FALL TO AROUND 35 PERCENT OVER PORTIONS OF THE REGION ON WEDNESDAY. HOWEVER...DURATIONS ARE CURRENTLY IN QUESTION AND RED FLAG HEADLINES HAVE NOT BEEN ISSUED FOR TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AMG 63 89 64 91 / 30 10 10 10 SSI 69 86 72 85 / 40 10 10 20 JAX 65 89 67 87 / 40 20 20 20 SGJ 69 85 70 84 / 40 20 20 20 GNV 63 90 65 89 / 20 20 20 20 OCF 64 92 66 90 / 20 20 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/NELSON/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 105 PM EDT TUE MAY 22 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-230700- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 105 PM EDT TUE MAY 22 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE FORECAST AREA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING. MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND LARGE HAIL. MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING. WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS WILL PREVAIL TODAY AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO CONTINUED EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 22, 6:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 652 PM EDT TUE MAY 22 2012 GAZ132-149-222315- ATKINSON-COFFEE- 652 PM EDT TUE MAY 22 2012 ...SEVERE STORMS HEADING EAST... DOPPLER RADAR WAS TRACKING A SEVERE STORM PRODUCING LARGE HAIL TO THE WEST OF WILLACOOCHEE MOVING EAST AT 20 MPH. THESE STORMS WILL BE AFFECTING NORTHERN ATKINSON AND SOUTHERN COFFEE COUNTIES BY AROUND 710 PM. A SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR LARGE HAIL. PP
Local storm report, May 22, 6:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL ST. MARYS 30.71N 81.54W
05/22/2012 E0.25 INCH CAMDEN GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT OF PEA SIZED HAIL IN THE
SUGARMILL AREA OF ST. MARYS GEORGIA.
&&
SHULERSpecial weather statement, May 22, 6:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 655 PM EDT TUE MAY 22 2012 FLZ032-037-222330- CLAY-PUTNAM- 655 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 730 PM EDT... AT 655 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER LAKE GENEVA...OR 4 MILES NORTHEAST OF MELROSE...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS AND FLORAHOME THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2973 8182 2971 8205 2981 8205 2991 8183 TIME...MOT...LOC 2255Z 244DEG 19KT 2976 8199 ENYEDI
Special weather statement, May 22, 7:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EDT TUE MAY 22 2012
GAZ162-163-222345-
CLINCH-ECHOLS-
704 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND NORTHWESTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 704 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF MAYDAY...OR 11
MILES NORTH OF STATENVILLE...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MAYDAY AND DU PONT THROUGH
745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3081 8311 3082 8311 3086 8309 3086 8302
3088 8298 3097 8297 3105 8271 3081 8265
3073 8311 3080 8313
TIME...MOT...LOC 2304Z 257DEG 15KT 3086 8303
PETERSONSpecial weather statement, May 22, 7:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EDT TUE MAY 22 2012
FLZ038-230000-
FLAGLER-
710 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 800 PM
EDT...
AT 710 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES SOUTHWEST OF BUNNELL...OR 8 MILES
SOUTHEAST OF CRESCENT CITY...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BUNNELL AND FLAGLER BEACH
THROUGH 800 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8110 2941 8115 2931 8115 2931 8143
2939 8143 2940 8144 2939 8146 2940 8147
2942 8147 2944 8144 2954 8115 2944 8110
TIME...MOT...LOC 2310Z 254DEG 16KT 2938 8139
ENYEDILocal storm report, May 22, 7:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 NNE ST. MARYS 30.75N 81.52W
05/22/2012 E0.50 INCH CAMDEN GA COCORAHS
HAIL ONE HALF INCH IN DIAMETER FELL FOR ABOUT 5 MINUTES.
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:14 PM EDT | Special Weather Statement | JAX | Jeff Davis | 31 min |
| May 22, 2:45 PM EDT | Special Weather Statement | JAX | Appling | 30 min |
| May 22, 3:02 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| May 22, 5:53 PM EDT | Special Weather Statement | JAX | Charlton | 52 min |
| May 22, 6:23 PM EDT | Special Weather Statement | JAX | Camden | 52 min |
| May 22, 7:04 PM EDT | Special Weather Statement | JAX | Clinch | 41 min |
| May 22, 7:37 PM EDT | Special Weather Statement | JAX | Clinch | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.